Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Gurvich, Vladimir

dblp

Not MPG Author(s):

Gurvich, Vladimir

BibTeX cite key*:

Gurvich77

Title

Title*:

On repetition-free Boolean functions

Journal

Journal Title*:

Uspekhi Mat. Nauk. (Russian Math. Surveys)

Journal's URL:


Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:


Publisher's URL:


Publisher's
Address:


ISSN:


Vol, No, pp, Date

Volume*:

32

Number:


Publishing Date:

1977

Pages*:

183-184

Number of
VG Pages:


Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:

(in Russian)

(LaTeX) Abstract:


URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Public

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Algorithms and Complexity Group

Audience:

experts only

Appearance:

Fachbeirat


BibTeX Entry:

@ARTICLE{Gurvich77,
AUTHOR = {Gurvich, Vladimir},
TITLE = {On repetition-free Boolean functions},
JOURNAL = {Uspekhi Mat. Nauk. (Russian Math. Surveys)},
YEAR = {1977},
VOLUME = {32},
PAGES = {183--184},
NOTE = {(in Russian)},
}


Entry last modified by Imran Rauf, 03/11/2009
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Imran Rauf
Created
03/11/2009 02:42:46 PM
Revision
0.



Editor
Imran Rauf



Edit Date
03/11/2009 02:42:46 PM



Show details for Attachment SectionAttachment Section
Hide details for Attachment SectionAttachment Section